# SDR SWAA2019062133962

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A8323
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE INTERCOSTAL CRACKED BETWEEN BS. 492 TO BS. 500, STR. 22R, AFT LOWER CORNER RADIUS. / R&R INTERCOSTAL WEB PER SRM AND DWG.
